급성 신부전을 보인 아세트아미노펜에 의한 급성 간질성 신염 1례
A Case of Acetaminophen-induced Acute Interstitial Nephritis Presenting with Acute Renal Failure
2
조회
0
다운로드
0
인용
0
참고문헌
초록
저자들은 식욕 부진, 목 부위 이물감을 주소로 내원한 14세 여아에서 약물 복용력과 검사 소견 등을 통하여 아세트아미노펜 복용에 의해 발생한 급성 간질성 신염을 진단하고 부신피질호르몬 제제로 치료한 증례를 경험하였기에 문헌 고찰과 함께 보고하는 바이다.
Abstract
Acute interstital nephritis can occur by acetaminophen, but it is rarely presented as acute renal failure with azotemia. We report a case of acute interstitial nephritis induced by acetaminophen in a 14-year-old girl who developed non-oliguric acute renal failure. She has taken acetaminophen to control the persistent throat pain for the last two months. Renal biopsy revealed diffuse infiltration of mononuclear inflammatory cells admixed with eosinophils in the edematous interstitia. After the discontinuation of acetaminophen and the administration of corticosteroid, the serum creatinine level returned to normal.
참고문헌 (14)
- "Acute interstitial nephritis due to drugs,review of the literature with report of nine case", 93, pp.735~41 (1980)
- "Allergic interstitial nephritis causing reversible renal failure in four patients with idiopathic nephrotic syndrome", 288, pp.124~8 (1973)
- "Drug-induced acute interstitial nephritis", 60, pp.804~817 (2001)
- "A clinical study on drug-induced acute hypersensitivity interstitial nephritis", 13, pp.91~9 (1994)
- "Pseudo- toxic-shock syndrome due to a drug reaction", 22, pp.524~5 (1983)
- "Tubulointerstitial disease", pp.1483~1512 (2004), W.B. Saunders Co
- "National adverse drug reaction surveillance", 148, pp.785~7 (1988)
- "effects on kidney function Renal safety of two analgesics used over the counter", (nsteroidal anti-inflammatory drugs), pp.588 373~98 7
- "Acetaminophen", pp.265~273 (2000), W.B. Saunders Co
- "Nephrotoxicity of nonsteroidal anti-inflammatory drugs", 20, pp.187~92 (1994)
- "acute interstitial nephritis", 13(8), pp.194~8 (1994)
- "Acute interstitial nephritis due to methicillin", 65, pp.756~ (1978)
- "Acute interstitial nephritis:clinical features and response to corticosteroid therapy", 19, pp.2778~2783 (2004)
- "Acute interstitial nephritis:clinical features and response to corticosteroid therapy", 19, pp.2778~2783 (2004)
